Sunday, November 05, 2006

one little pill

It's funny...I am completely fine with the general anesthesia and all of the meds they pumped through me last week...but yesterday (CD3) I took my first BCP in a long time and it made me *extremely* nauseous. It's such a teeny tiny pill and it kicked my a$$. I'll try to take it with food today.

So I'm on BCPs for about a week to recover from the lap and then I stop. Once I get my period again I'll start stims on CD2.

4 comments:

Heather said...

It is amazing that such a tiny little pill can do so much torture to one body!

susan said...

the bcp i took before my lap turned me into the biggest psycho bitch ever. far worse than the other evil IF drugs.

bcps are from satin.

lola said...

it's my 3rd week on BCP's for my cycle and every morning I gag and almost throw up from it no matter how much I eat for breakfast or how late I wait to take it!! I HATE BCP's. Not to mention that they make me evil.

Melissa said...

Ha! I've felt the same way for a LONG time! Before we KNEW we couldn't get pregnant...and I was still on the pill...I wondered how something tiny could pack such a punch. I thought I could "mind over matter" it=it's only one tiny pill-how bad can it be..But every morning 4am..I was hunched over the toilet...puking my guts out...No matter what! Boo to BCP's.